# SDR DALA2022101006522

- Difficulty date: October 9, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 76,137 hours, 10,031 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3309 AUTO FLT A/THR OFF ECAM AT 500FT REENGAGED A/THR, ENGINE UNRESPONSIVE MANUAL THRUST USED UNTIL LANDING AUTO FLT A/THR OFF ECAM REAPPLIED LANDING. CORRECTIVE ACTION: AUTOLAND TEST OK PER A330 AMM 22-96. (9085113)
